Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 48, NWS Shreveport, LA

March 17, 20166 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2016, 10:55 AM CDT for 6 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2016, 10:55 AM CDT (15:55 UTC)
Expired
Mar 17, 2016, 11:37 AM CDT
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

946 
WUUS54 KSHV 171555
SVRSHV
ARC027-057-073-081-091-099-171700-
/O.NEW.KSHV.SV.W.0048.160317T1555Z-160317T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  CENTRAL MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL NOON CDT

* AT 1055 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENOA...OR 10
  MILES EAST OF TEXARKANA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEXARKANA...MAGNOLIA...STAMPS...WALDO...LEWISVILLE...FOUKE...BUCKNER...
  ROSSTON...GARLAND...WILLISVILLE...BODCAW...GENOA...MOUNT VERNON...PATMOS...
  FERGUSON...PINEY GROVE...BETHEL...SPIRIT LAKE...MCKAMIE AND HOMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3366 9326 3327 9322 3326 9397 3356 9394
TIME...MOT...LOC 1555Z 265DEG 32KT 3344 9383 

HAIL...1.00IN
WIND...60MPH
 
$$

13
2 follow-up statements
344 
WWUS54 KSHV 171618
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT THU MAR 17 2016

ARC081-171627-
/O.CAN.KSHV.SV.W.0048.000000T0000Z-160317T1700Z/
LITTLE RIVER AR-
1118 AM CDT THU MAR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LITTLE RIVER
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3366 9326 3327 9322 3327 9393 3361 9356
TIME...MOT...LOC 1617Z 265DEG 31KT 3342 9363 

$$

ARC027-057-073-091-099-171700-
/O.CON.KSHV.SV.W.0048.000000T0000Z-160317T1700Z/
COLUMBIA AR-LAFAYETTE AR-MILLER AR-NEVADA AR-HEMPSTEAD AR-
1118 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHWESTERN COLUMBIA...NORTHEASTERN LAFAYETTE...EAST CENTRAL
MILLER...SOUTHWESTERN NEVADA AND SOUTHEASTERN HEMPSTEAD COUNTIES...

AT 1117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWISVILLE...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...STAMPS...WALDO...LEWISVILLE...BUCKNER...ROSSTON...GARLAND...
WILLISVILLE...BODCAW...MOUNT VERNON...PATMOS...PINEY GROVE...BETHEL...
LAMARTINE...SPIRIT LAKE...FALCON...MOUNT MORIAH...WATERLOO AND MCKAMIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3366 9326 3327 9322 3327 9393 3361 9356
TIME...MOT...LOC 1617Z 265DEG 31KT 3342 9363 

HAIL...1.00IN
WIND...60MPH
 
$$

13
731 
WWUS54 KSHV 171637
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CDT THU MAR 17 2016

ARC027-057-073-091-099-171647-
/O.CAN.KSHV.SV.W.0048.000000T0000Z-160317T1700Z/
COLUMBIA AR-LAFAYETTE AR-MILLER AR-NEVADA AR-HEMPSTEAD AR-
1137 AM CDT THU MAR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLUMBIA...
NORTHEASTERN LAFAYETTE...EAST CENTRAL MILLER...SOUTHWESTERN NEVADA
AND SOUTHEASTERN HEMPSTEAD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3366 9326 3327 9322 3327 9393 3361 9356
TIME...MOT...LOC 1636Z 265DEG 32KT 3344 9342 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:59 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 17, 6:59 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 AM CDT THU MAR 17 2016

.AVIATION...
A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND
CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY
STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20
CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS
FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS
MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR
CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE
LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH
OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION
DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING
THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE
AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE
PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE
CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS
AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR
THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20
CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT
LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E
TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH
TO LESS THAN 5KTS AFTER 00Z. /15/

&&

.PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/

DISCUSSION...
A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD
MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE
MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE
MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY
FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY
SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN
THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE
STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS
AS THE BOUNDARY LAYER DESTABILIZES.

RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG
AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH
AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS
PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA.

SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE
TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF
INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD
ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS.

MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE
EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS
IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED
THROUGH THE MIDDLE OF THE WORK WEEK. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  56  70  49 /  30  40  50  50
MLU  76  55  71  50 /  20  40  40  50
DEQ  72  49  64  43 /  20  40  40  40
TXK  73  52  66  45 /  20  40  40  40
ELD  74  51  67  47 /  10  40  40  40
TYR  74  57  70  47 /  30  50  40  50
GGG  75  56  70  48 /  30  50  40  50
LFK  78  61  75  53 /  40  50  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Mar 17, 6:00 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT THU MAR 17 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-021-OKZ077-TXZ096-
097-108>112-124>126-137-138-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-CALDWELL-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-GREGG-HARRISON-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER-LEVEL
DISTURBANCE MOVES ACROSS THE REGION. RAINFALL AMOUNTS WILL
GENERALLY AVERAGE AROUND A TENTH TO A QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ010-011-017>020-022-TXZ136-149>153-165>167-181100-
DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-LA SALLE-SMITH-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME
STORMS COULD BE SEVERE DURING THE AFTERNOON HOURS WITH HAIL AND
DAMAGING WINDS THE MAIN THREAT. RAINFALL TOTALS WILL AVERAGE
AROUND A HALF AN INCH OR LESS. LOCALLY HIGHER AMOUNTS MAY BE
POSSIBLE IN THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY
SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF A HALF AN INCH OR
LESS CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT.

05

In the hours before

Local storm report, Mar 17, 10:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             TEXARKANA               33.44N  94.07W
03/17/2016  E0.25 INCH       BOWIE              TX   TRAINED SPOTTER

            1025 STILL GOING AT 1032 AM

&&

EVENT NUMBER SHV1600214

25
Special weather statement, Mar 17, 10:35 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT THU MAR 17 2016

ARZ072-073-171615-
UNION AR-COLUMBIA AR-
1035 AM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND WESTERN
UNION COUNTIES UNTIL 1115 AM CDT...

AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MACEDONIA...OR 8 MILES SOUTH OF MAGNOLIA...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...EMERSON...WESSON...ATLANTA...VILLAGE...LISBON...MACEDONIA...
CALHOUN...MARYSVILLE...HORSEHEAD...THREE CREEKS...NOXOBE...CAIRO...
WALKERVILLE...HEW HOPE...SPOTVILLE AND NEWELL.

LAT...LON 3304 9334 3323 9336 3333 9274 3306 9270
TIME...MOT...LOC 1534Z 263DEG 29KT 3315 9326

13
Local storm report, Mar 17, 10:39 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1039 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             ASHDOWN                 33.67N  94.13W
03/17/2016  E0.25 INCH       LITTLE RIVER       AR   EMERGENCY MNGR

            PEA HAIL IN ASHDOWN

&&

EVENT NUMBER SHV1600215

25
Local storm report, Mar 17, 10:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1044 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     HAIL             TEXARKANA               33.44N  94.07W
03/17/2016  E0.88 INCH       BOWIE              TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1600216

25
Local storm report, Mar 17, 10:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             TEXARKANA               33.45N  94.02W
03/17/2016  E0.75 INCH       MILLER             AR   PUBLIC

            PENNY HAIL ON JEFFERSON AVE AND ARK BLVD

&&

EVENT NUMBER SHV1600217

25
Local storm report, Mar 17, 10:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             TEXARKANA               33.45N  94.02W
03/17/2016  E0.75 INCH       MILLER             AR   AMATEUR RADIO

            HAIL REPORTED AT MILLER COUNTY SHERIFFS OFFICE

&&

EVENT NUMBER SHV1600218

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:30 AM CDTAreal Flood WarningSHVUnion9 hr
Mar 17, 10:12 AM CDTSevere Thunderstorm WarningSHVLittle River, Miller48 min
Mar 17, 10:35 AM CDTSpecial Weather StatementSHVColumbia40 min
Mar 17, 10:41 AM CDTSevere Thunderstorm WarningSHVColumbia, Union49 min
Mar 17, 11:25 AM CDTSpecial Weather StatementSHVUnion65 min
Mar 17, 3:56 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller49 min
Mar 17, 4:13 PM CDTSpecial Weather StatementSHVHempstead47 min
Mar 17, 4:43 PM CDTSpecial Weather StatementSHVColumbia, Union47 min
Mar 17, 4:48 PM CDTSpecial Weather StatementSHVLafayette57 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.